# SDR DALA2019062803923

- Difficulty date: June 27, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,818 hours, 24,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y1292 LOCATED FR12 TO FR24 RH SIDE. SSI 531189 A T FWD GALLEY AREA (1 EA). REPLACED FLOORBEAM-Y1292 LOCATED FR12 TO FR24 RH SIDE AS PER SRM 51-72-11 AND DRAWING D53112814, DRAWING D531128 12, DRAWING 53110920, SRM 51-42-11.
